# SDR FDEA201201160202

- Difficulty date: January 16, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 19,294 hours, 10,379 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53612213215
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE UPPER DECK, FR 12A PLUS 18",48" LEFT OF CENTERLINE FLOOR SUPPORT HAS 1 SQ IN OF CORROSION AROUND FASTENER HOLE.
